# SDR GTIA012312

- Difficulty date: November 15, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND OUTBOARD SPOILER DRIVE LINK, INBOARD LUG CRACKED.  REMOVED DRIVE LINK LEFT OUTBOARD SPOILER.  INSTALLED DRIVE LINK ON LEFT OUTBOARD SPOILER AS PER DC9 MM 27-61-1.  (M)
